Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Electronic Research Announcements
Electronic Research Announcements
ISSN 1079-6762

 

$\Bbb C^*$-actions on $\Bbb C^3$ are linearizable


Authors: S. Kaliman, M. Koras, L. Makar-Limanov and P. Russell
Journal: Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 63-71
MSC (1991): Primary 14L30
Published electronically: July 31, 1997
MathSciNet review: 1464577
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give the outline of the proof of the linearization conjecture: every algebraic $ {\Bbb C}^*$-action on $ {\Bbb C}^3$ is linear in a suitable coordinate system.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (1991): 14L30

Retrieve articles in all journals with MSC (1991): 14L30


Additional Information

S. Kaliman
Affiliation: Department of Mathematics & Computer Science, University of Miami, Coral Gables, FL 33124
Email: kaliman@paris-gw.cs.miami.edu

M. Koras
Affiliation: Institute of Mathematics, Warsaw University, Ul. Banacha 2, Warsaw, Poland
Email: koras@mimuw.edu.pl

L. Makar-Limanov
Affiliation: Department of Mathematics & Computer Science, Bar-Ilan University, 52900 Ramat-Gan, Israel, and Department of Mathematics, Wayne State University, Detroit, MI 48202
Email: lml@bimacs.cs.biu.ac.il; lml@math.wayne.edu

P. Russell
Affiliation: Department of Mathematics & Statistics, McGill University, Montreal, QC, Canada, and Centre Interuniversitaire, en Calcul Mathématique, Algébrique (CICMA)
Email: russell@Math.McGill.CA

DOI: http://dx.doi.org/10.1090/S1079-6762-97-00025-5
PII: S 1079-6762(97)00025-5
Received by editor(s): March 5, 1997
Published electronically: July 31, 1997
Additional Notes: The first author was partially supported by an NSA grant
Communicated by: Hyman Bass
Article copyright: © Copyright 1997 American Mathematical Society